# SDR GTIA021216

- Difficulty date: August 13, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT WING MIDDLE SPOILER PANEL DELAMINATED AT LOWER INBOARD SIDE.  RIGHT WING MIDDLE SPOILER UPPER SIDE DELAMINATED.  REMOVED RIGHT WING MIDDLE SPOILER.  OK TO INSTALL SERVICEABLE RIGHT WING INBOARD FLIGHT SPOILER.  INSTALLED RIGHT INBOARD FLIGHT SPOILER.  (M)
